Doctor insights on:
Can antibiotics increase the severity or chance of you having an allergic reaction to another medication? (vicoprofen) specifically.
No: No, not really. There are many different types of antibiotics and being allergic to one isn't going to make you allergic to another antibiotic. However, if they're within the same class, there is a chance that you could have an allergic reaction to both of them. That's why doctors avoid using an antibiotic from the same class when you've had an allergic reaction to one of the drugs in that class. ...Read moreSee 1 more doctor answer
Narcotics/itching: There are two ways to deal with this. One is to change to a different pain medication, and the other is to treat the side effects. If you will only be on vicoprofen for a short while (i.E postoperatively), you might try a small dose of an antihistamine like benadryl (diphenhydramine). This will make you sleepy, so watch out for that, but it should help. Otherwise, try an oxycodone pain medicine. ...Read moreSee 1 more doctor answer
I took my vicoprofen for a monster migraine, but I have an irritating cough keeping me awake. Can I take the equate brand nighttime cough medicine or?
It just does: Opioid ?- and ?-receptors mediate hyperthermic responses. Increased body temperature is simply an effect of where these drugs bind to in the brain and spinal cord. ...Read more
Side effect summary: Vicoprofen is a combination of hydrocodone and ibuprofen. Hydrocodone is an opioid analgesic. This class of medications have side effects such as nausea and vomiting, constipation, sedation, and depressed respirations. Ibuprofen is a non steroidal anti-inflammatory medication. Nsaid side effects include stomach upset, gastric ulcers, and decreased kidney function. ...Read moreSee 1 more doctor answer